# SDR AALA202406046293

- Difficulty date: May 20, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 68,746 hours, 28,681 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524032
- Condition: Cracked
- Location: Bs 540 Rbl24-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN PASSENGER CABIN FLOOR BREAK ASSEMBLY AT STA 540, FROM RBL 24 TO RBL 45. REPLACED BREAK ASSEMBLY PER SRM 51-40-02-0G.
